# SDR SWAA2024100936768

- Difficulty date: September 11, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION (1E/A) FOUND ON HORIZONTAL WEB ON BS 294.5 AT LEVEL STR 17 R FWD GALLEY AREA 2024-528896<[01] INSTALLED WEB LOCATED FROM BS 291 TO BS 332.10 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8310 SHEET 25 REV -.;[02] CORRECTED STEP 1: REPLACED WEB LOCATED FROM BS 291 TO BS 332.10 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8310 SHEET 25 REV -.;[03] CORRECTED STEP 1 & 2. REPLACED WEB LOCATED FROM BS 291 TO BS 332.10 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8310 SHEET 25 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED WEB LOCATED FROM BS 291 TO BS 332.10 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8310 SHEET 25 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.  RII
